# SDR GTIA2024111138514

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N925NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9407
- Aircraft time: 16,209 hours, 6,695 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG CABIN SMELL ON AFT FORCING PAX TO COVER THEIR NOSE @ 3000FT TURN PACK 2 OFFF SEEMD TO CLEAR UP. ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00, NO ODORS NOTED. INSPECTED IAW AMM 05-50-00 AND FOUND NO EVIDENCE OF OIL CONTAMINATION. THIS CLEARS DMI # 3457781-1, MOC NOTIFIED, PLACARD REMOVED.
